# SDR HYIA20171226001

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 27,211 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A1
- Part serial: AC14KA117
- Condition: Failed
- Location: Nr 3
- Part time: 2,253 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ENGINE RUNNING ROUGH. UPON INSPECTION FOUND THE RIGHT ENGINE NR 3 CYLINDER TO HAVE LOW COMPRESSION AND THE CYLINDER EXHAUST VALVE TO HAVE EVIDENCE OF A BURNING. THE CYLINDER WAS REPLACED.
